MathSciNet Relay Station
MathSciNet bibliographic data
MR2394896 11N32 (11D45 14G05 60F10)
Helfgott, Harald A. Power-free values, large deviations and integer points on irrational curves. J. Théor. Nombres Bordeaux 19 (2007), no. 2, 433–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement